MathSciNet Relay Station
MathSciNet bibliographic data
MR2174416 53C24 (53C21)
Shi, Yuguang; Tian, Gang Rigidity of asymptotically hyperbolic manifolds. Comm. Math. Phys. 259 (2005), no. 3, 545–559.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement